MAUDE Adverse Event Report: NOBEL BIOCARE AB GÖTEBORG NOBELREPLACE CC PMC NP 3.5X13MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE AB GÖTEBORG NOBELREPLACE CC PMC NP 3.5X13MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 37288
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Device moved from intended location.

Brand Name
NOBELREPLACE CC PMC NP 3.5X13MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW  41139
Manufacturer (Section G)
NOBEL BIOCARE AB GÖTEBORG
bohusgatan 15
göteborg 41139
SW   41139
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key22452474
Report Number9611993-2025-076405
Device Sequence Number8357113
Product Code DZE
UDI-Device Identifier07332747073614
UDI-Public(01)07332747073614(10)13065883(17)230515
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K062566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/15/2023
Device Catalogue Number37288
Device Lot Number13065883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale